Routing in Recursive Circulant Graphs: Edge Forwarding Index and Hamiltonian Decomposition

  • G. Gauyacq
  • C. Micheneau
  • A. Raspaud
Part of the Lecture Notes in Computer Science book series (LNCS, volume 1517)


The recursive circulant graphs G(2 m ,4) were described in [13] as a concurrent to the hypercube considered as topology for multicomputer networks. In this paper we give the exact value of the edge forwarding index and bisection width of the generalize recursive circulant graphs G(cd m ,d) with d > c > 0. Moreover we prove that they admit a Hamiltonian decomposition.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Alspach, B.: Discrete Mathematics. Problems 50, 115 (1984)Google Scholar
  2. 2.
    Berge, C.: Graphs and Hypergraphs, 2nd edn. North-Holland, Amsterdam (1976)zbMATHGoogle Scholar
  3. 3.
    Barth, D., Raspaud, A.: Two disjoint Hamiltonian cycles in the butterfly graph. Inf. Proc. Letters 51, 175–179 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Bermond, J.C., Favaron, O., Maheo, M.: Hamiltonian decomposition of Cayley graphs of degree 4. J. Comb. Th. B 46, 142–153 (1989)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Chung, F.R.K., Coffman, E.G., Reiman, M.I., Simon, B.: The forwarding index of communication Networks. IEEE Transactions on Information Theory 39(2), 224–232 (1987)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Curran, S.J., Gallian, J.A.: Hamiltonian cycles and paths in Cayley graphs and digraphs. Discrete Math. 156(1-3), 1–18 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Gauyacq, G.: Routages uniformes dans les graphe sommet-transitifs, Phd Thesis, LaBRI, Université Bordeaux I, France (1995)Google Scholar
  8. 8.
    Heydemann, M.C., Meyer, J.C., Sotteau, D.: On forwarding indices of networks. Discrete Applied Maths 23, 103–123 (1989)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Leighton, F.T.: Introduction to Parallel Algorithms and Architecture: arrays, trees, hypercubes. Morgan Kaufman Publisher, San Francisco (1992)Google Scholar
  10. 10.
    Liu, J.: Hamiltonian decompositions of Cayley graphs on abelian groups. Discrete Math. 131, 163–171 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Micheneau, C.: Disjoint Hamiltonian cycles in recursive circulant graphs. Inf. Proc. Letters 61, 259–264 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Micheneau, C.: Graphes récursifs circulants, communication vagabondes et simulation, Phd Thesis, LaBRI, Université Bordeaux I, France (1996)Google Scholar
  13. 13.
    Park, J.-H., Chwa, K.-Y.: Recursive circulant: A new topology for multicomputer networks. In: Proc. Int. Symp. Parallel Architectures, Algorithms and Networks ISPAN 1994, Japan, pp. 73–80. IEEE, Los Alamitos (1994)Google Scholar
  14. 14.
    de Rumeur, J.: Communications dans les reseaux de processeurs. Masson (1994)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • G. Gauyacq
    • 1
  • C. Micheneau
    • 1
  • A. Raspaud
    • 1
  1. 1.LaBRI U.M.R. 5800Université Bordeaux ITalence CedexFrance

Personalised recommendations